# SDR ASOA20120903075

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 31,054 hours, 23,314 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 23080013A
- Part serial: 4443
- Condition: Shorted
- Location: Apu
- Part time: 12,643 hours, 7,304 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

APU FIRE INDICATION ON EICAS AT GATE. CREW DISCHARGED APU FIRE EXTINGUISHER. MX PERFORMED APU FIRE WARNING INSPECTION AND FOUND FIRE TO BE LIMITED TO APU STARTER GENERATOR AND ASSOCIATED DUCTING AND OUTLET SCOOP. APU PLACED ON MEL.  ACFT APPROVED FOR RETURN TO SERVICE.
